List of unpublished and accepted articles

XML On a group of the form 2^{4+5}:GL(4; 2) - Accepted in 2021/01/5
A. Basheer , J. Moori, A. Prins, Th. Seretlo
XML On the Terminal Distance Matrix of Graphs - Accepted in 2021/01/20
A. Heydari
XML Mappings preserving sum of products ab + b◦a∗ on factor von Neumann algebras - Accepted in 2021/04/3
J. Ferreira , M. Marietto
XML Some Characterizations of Γ−Semihypergroups by Soft Generalized Γ-hyperideals - Accepted in 2021/05/6
S. Khan, M. Abbasi, K. Hila , Ahmad Raza
XML Numerical Approach of Cattaneo Equation with Time Caputo-Fabrizio Fractional Derivative - Accepted in 2021/06/5
Z. Soori , A. Aminataei
XML Behavior of the solutions of a single-species population model with piecewise constant argument - Accepted in 2020/12/16
M. Lafcı Büyükkahraman
XML G-Injective Envelope of Separable G-C*-algebras - Accepted in 2021/02/6
M. R. Mardanbeigi , A. Mahmoodi
XML Darbo Type Best Proximity Point Results via R-function using Measure of Noncompactness with an Application - Accepted in 2021/05/5
D. Patel , P. Patle
XML Repdigits as Product of Consecutive Pell or Pell-Lucas Numbers - Accepted in 2020/08/31
J. J. Bravo , E. F. Bravo
XML On the Volume of µ-way G-trade - Accepted in 2020/12/28
N. Soltankhah , N. Kh. Khademian
XML Monotone Orbitally Nonexpansive and Cyclic Mappings in Partially Ordered Uniformly Convex Banach Spaces - Accepted in 2020/03/26
M. Gabeleh, L. Karimi, C. Vetro
XML Unification of Generalized Open Sets with Respect to an Ideal - Accepted in 2020/05/19
Ch. Boonpok
XML A Parametric F4 Algorithm - Accepted in 2020/12/28
M. Dehghani Darmain , A. Hashemi
XML New Characterizations of Semisimple Alternative Algebras - Accepted in 2020/04/20
S. Boulmane
XML Finite Groups with Specific Number of 2- Englizers - Accepted in 2021/02/10
M. R. Rajabzadeh Moghaddam , R. Khoshtarash, M. A. Rostamyari
XML On A Class of Soc-Injective Modules - Accepted in 2021/05/26
A. Ramadan Mehdi
XML New Subclass of Close-to-Convex Functions Associated with the Vertical Strip Domains - Accepted in 2020/06/18
H. Mahzoon , J. Sokol
XML Roman {2}-Domination in Graphs and Graph Products - Accepted in 2020/06/13
F. Alizadeh, H. R. Maimani, L. Parsaei Majd , M. Rajabi Parsa
XML Embedding onto Wheel-like Networks - Accepted in 2020/12/5
S. Rajan , R. T.M, S. Stephen, A. Shantrinal, J. Kumar
XML On Some Differential Inequalities for Certain Analytic Functions - Accepted in 2021/01/18
V. A. Sagaya J. Lavanya , H. A. Farzana
XML Cordial Labeling of Corona Product between Paths and Fourth Power of Paths - Accepted in 2020/03/26
Sh. Nada, A. El-rokh, A. Elrayes, A. Rabie
XML On Hybrid Ideals and Hybrid bi-Ideals in Semigroups - Accepted in 2021/04/12
B Elavarasan , Y. B. Jun
XML Projectively Flat Finsler Spaces with Transformed Metrics - Accepted in 2021/05/9
G. Shanker, S. Rani , K. Kaur
XML Common Best Proximity Points for Proximal Weak Commuting Mappings in Metric Spaces - Accepted in 2020/01/9
R. Gopi, V. Pragadeeswarar
XML A Bioinformatics Analysis of Plant Caleosins - Accepted in 2020/01/9
F. Saadat , H. Alizadeh, S. H. Razavi
XML Inverse and Reverse 2-facility Location Problems with Equality Measures on a Network - Accepted in 2021/02/6
J. Fathali , M. Nazari
XML (C,C')-Controlled g-Fusion Frames in Hilbert Spaces - Accepted in 2021/04/8
H. Shakoory, R. Ahmadi , Gh. Rahimlou, V. Sadri
XML On the Zagreb and Eccentricity Coindices of Graph Products - Accepted in 2020/05/30
M. Azari
XML Reduction of BL-general L-fuzzy Automata - Accepted in 2020/02/7
M. Shamsizadeh , M. M. Zahedi, Kh. Abolpour
XML Stabilization of a Type III Thermoelastic Bresse System with Distributed Delay-Time - Accepted in 2020/05/30
B. Lamine
XML Geometric Studies on Inequalities of Harmonic Functions in a Complex Field Based on ξ-Generalized Hurwitz-Lerch Zeta Function - Accepted in 2020/01/18
F. Ahmed , H. F. Al-Janaby, P. Agarwal
XML Coefficient Estimates for a General Subclass of m-fold Symmetric bi-Univalent Functions by Using Faber Polynomials - Accepted in 2019/11/28
S. Salehian , A. Motamednezhad, ‎N. Magesh
XML Horadam Polynomials Estimates for λ-Pseudo-Starlike Bi-Univalent Functions - Accepted in 2019/08/25
A. Wanas , A. H. Hammadi
XML The Iteration Digraphs of Lambert Map Over the Local Ring $mathbb{Z}/p^kmathbb{Z}$ - Accepted in 2020/04/30
M. Kh. Mahmood , L. Anwar
XML On (ϵ)-Lorentzian Para-Sasakian Manifolds - Accepted in 2020/05/23
D. G. Prakasha , A. Prakash, M. Nagaraja, P. Veeresha
XML Logical s-t Min-Cut Problem: An Extension to the s-t Min-Cut Problem - Accepted in 2019/08/28
M. Valizadeh, M. H. Tadayon
XML Transmission of Cholera Disease with Laplacian and Triangular Parameters - Accepted in 2020/04/24
M. Merdan, Z. Bekiryazici , T. Kesemen, T. Khaniyev
XML The Graded Classical Prime Spectrum with the Zariski Topology as a Notherian Topological Space - Accepted in 2020/03/27
M. Jaradat
XML On Time Fractional Modifed Camassa-Holm and Degasperis-Procesi Equations by Using the Haar Wavelet Iteration Method - Accepted in 2019/07/12
N. Aghazadeh, Gh. Ahmadnezhad, Sh. Rezapour
XML On the Generalization of Interval Valued $left( in ,in vee q_{widetilde{k}}right) $-Fuzzy bi-Ideals in Ordered Semigroups - Accepted in 2020/05/19
M. S. Ali Khan, S. Bdullah, K. Hila
XML A Numerical Method for Solving Stochastic Volterra-Fredholm Integral Equation - Accepted in 2019/08/31
N. Momenzade, A. R. Vahidi , E. Babolian
XML Single-Point Visibility Constraint Minimum Link Path In Simple Polygons - Accepted in 2019/01/27
M. R. Zarrabi, N. Moghadam Charkari
XML The Auslander-Reiten Conjecture for Group Rings - Accepted in 2021/03/2
A. Bahlekeh
XML A Note on Absolute Central Automorphisms of Finite p-Groups - Accepted in 2019/08/15
R. Soleimani
XML On a New Reverse Hilbert's Type Inequality - Accepted in 2020/05/22
G. Xi
XML Linear Formulas in Continuous Logic - Accepted in 2019/12/13
S. M. Bagheri , F. Fadai
XML Quaternionic Product of Circles and Cycles and Octonionic Product for Pairs of Circles - Accepted in 2019/03/27
M. Crasmareanu
XML Graded Prime Ideals Attached to a Group Graded Module - Accepted in 2021/05/16
A. U. Ansari , B. K. Sharma, Sh. D. Kumar, S. Behara
XML Modified Wavelet Method for Solving Two-Dimensional Coupled System of Evolution Equations - Accepted in 2021/01/6
I. S. Inder , Sh. Kumar Sheo
XML bi-Concave Functions Defined by Al-Oboudi Differential Operator - Accepted in 2019/07/12
Ş. Altinkaya
XML Solution of Inverse Euler-Bernoulli Problem with Integral Overdetermination and Periodic Boundary Conditions - Accepted in 2019/07/21
I. Baglan, F. Kanca, V. Mishra
XML Translation Surfaces of the Third Fundamental Form in Lorentz-Minkowski Space - Accepted in 2020/06/22
B. Senoussi B. S. , M. Bekkar M. B.
XML Spaceability on Morrey Spaces - Accepted in 2019/07/12
S.M. Tabatabaie , Y. Sawano
XML n-Submodules - Accepted in 2019/11/7
M. Ahmadi, J. Moghaderi
XML Groups whose Bipartite Divisor Graph for Character Degrees Has Five Vertices - Accepted in 2019/07/12
S. A. Moosavi
XML On Bernstein Type Inequalities for Complex Polynomial - Accepted in 2020/08/19
M. Bidkham , E. KhojastehnezadZHAD
XML Wave Propagation in Generalized Thermodiffusion Elastic Medium with Impedence Boundary Condition - Accepted in 2019/08/26
S. Kaushal , K. Parmar
XML Tracial Cyclic Rokhlin Property for Automorphisms on non-Unital Simple C*-Algebras - Accepted in 2018/09/23
S. Jamali
XML Some New Uniqueness Results of Solutions for Fractional Volterra-Fredholm Integro-Differential Equations - Accepted in 2019/03/10
A. Hamoud , K. Ghadle
XML New large $(n,r)$-arcs in PG$(2,q)$ - Accepted in 2019/07/2
R. Daskalov
XML On the WZ Factorization of the Real and Integer Matrices - Accepted in 2019/06/9
E. GolparRaboky , E. Babolian
XML The Hyper-Zagreb Index of Trees and Unicyclic Graphs - Accepted in 2019/05/8
H. Rezapour, R. Nasiri , S. A. Mousavi
XML A Functional Characterization of the Hurewicz Property - Accepted in 2019/07/12
A. Osipov
XML Hyers--Ulam Stability of non--linear Volterra integro--Delay Dynamic System with Fractional Integrable Impulses on Time Scales - Accepted in 2019/01/19
S. O. Shah , A. Zada
XML Coincidence Quasi-Best Proximity Points for Quasi-Cyclic-Noncyclic Mappings in Convex Metric Spaces - Accepted in 2019/01/26
A. Abkar, M. Norouzian
XML Some Perturbed Inequalities of Ostrowski Type for Functions whose nth Derivatives are Bounded - Accepted in 2019/05/6
S. Erden
XML Distributive Lattices of $lambda$-Simple Semirings - Accepted in 2019/07/1
T. Mondal
XML Diophantine Equations Related with Linear Binary Recurrences - Accepted in 2019/10/10
I. Akkus , E. Kilic, N. Omur
XML Homomorphisms on Topological Groups from the Perspective of Bourbaki-Boundedness - Accepted in 2019/03/2
J. Jamalzadeh , Gh. R. Rezaei, M. Moosaei
XML Generalized Frames for $B(mathcal{H, K})$ - Accepted in 2019/08/15
M. Rossafi , S. Kabbaj
XML A Geometric Numerical Integration of Lie-Poisson System for Ideal Compressible Isentropic Fluid - Accepted in 2020/09/26
E. Nobary , S. M. Hosseini
XML N-subalgebras of BCK=BCI-Algebras which are Induced from Hyperfuzzy Structures - Accepted in 2019/02/16
H. Bordbar , M. R. Bordbar, R. A. Borzooei, Y. B. Jun
XML An Optimal Algorithm for the $delta$-ziti Method to Solve Some Mathematical Problems - Accepted in 2021/04/8
L. Bsiss , C. Ziti
XML On Nonlinear Random Approximation of 3-variable Cauchy Functional Equation - Accepted in 2021/04/17
Y. Je Cho, Sh.-m. Shin-min, T. M. Rassias, R. Saadati
XML Ordered Γ-semigroups and fuzzy Γ-ideals - Accepted in 2019/09/22
A. Mahboob , B. Davvaz, N. M. Khan
XML WENO-Z Schemes with Legendre Basis for non-Linear Degenerate Parabolic Equations - Accepted in 2020/12/21
R. Abedian
XML On the Graded Primal Avoidance Theorem - Accepted in 2018/12/8
Kh. Al-Zoubi
XML On the Representation and the Uniform Polynomial Approximation of Polyanalytic Functions of Gevrey Type on the Unit Disk - Accepted in 2020/05/21
S. Kabbaj, H. Zoubeir
XML Some Convergence Theorems of the pul-Stieltjes Integral - Accepted in 2021/05/29
G. B. Flores , J. Benitez
XML Second Hankel Determinant for a Certain Subclass of 𝝀-Pseudo-Starlike Bi-Univalent Functions - Accepted in 2018/05/8
A. K. Wanas , A. M. Majeed
XML Topological Rings and Modules Via Operations - Accepted in 2021/04/30
H. Ibrahim , A. Khalaf
XML Fixed Point in Semi-linear Uniform Spaces and Convex Metric Spaces - Accepted in 2018/06/26
A. Rawshdeh, A. Tallafha
XML Erratum‎ " ‎Some result on simple hyper K‎- ‎algebras‎ ", ‎Iranian Journal of Mathematical Sciences and Informatics‎ ‎Vol‎. ‎3‎, ‎No‎. ‎2 (2008)‎, ‎pp‎. ‎29-48 - Accepted in 2018/11/5
S. Madadi- Dargahi, M. A. Nasr-Azadani
XML Some Classes of Weakly Prime Center Rings - Accepted in 2017/09/27
H. R. Dorbidi

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb